Variational Lyapunov method and stability theory.

Lakshmikantham, V.; Liu, X.; Leela, S.

Mathematical Problems in Engineering (1998)

  • Volume: 3, Issue: 6, page 555-571
  • ISSN: 1024-123X

How to cite


Lakshmikantham, V., Liu, X., and Leela, S.. "Variational Lyapunov method and stability theory.." Mathematical Problems in Engineering 3.6 (1998): 555-571. <>.

author = {Lakshmikantham, V., Liu, X., Leela, S.},
journal = {Mathematical Problems in Engineering},
keywords = {Lyapunov method; variational principle; stability theory},
language = {eng},
number = {6},
pages = {555-571},
publisher = {Hindawi Publishing Corporation, New York},
title = {Variational Lyapunov method and stability theory.},
url = {},
volume = {3},
year = {1998},

AU - Lakshmikantham, V.
AU - Liu, X.
AU - Leela, S.
TI - Variational Lyapunov method and stability theory.
JO - Mathematical Problems in Engineering
PY - 1998
PB - Hindawi Publishing Corporation, New York
VL - 3
IS - 6
SP - 555
EP - 571
LA - eng
KW - Lyapunov method; variational principle; stability theory
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.